# SDR AALA20041159

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LEFT HAND EMERGENCY LIGHTS AT ROWS 31 TO 37 INOPERATIVE.  REPLACED BATTERY PACK AND BATTERY CONTROL MODULE AT ROW 35AB FOR LEFT HAND EMERGENCY LIGHTS AT ROWS 31 TO 37.  SYSTEM GROUND CHECKED NORMAL OPERATION.
